# SDR SWIA2018121245358

- Difficulty date: November 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE AFT CARGO DOOR A/C OUTER SKIN THERE IS DEEP SCRATCHES.  (C-CHECK) RO: 12/11/2018 REMOVED CARGO DOOR A/C OUTER SKIN  SCRATCHES IAW SRM. NO DEFECTS NOTED.
